# SDR VNAA2022032799914

- Difficulty date: March 26, 2022
- Submitted: March 27, 2022
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 41,254 hours, 30,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122007
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 1015.00 BTW STGR 25RH AND STGR 26RH.                                                                                                                  CORRECTIVE ACTION:                                                                                                                                                                                                         CORROSION ON FRAME FS 1015.00 BTW STGR 25RH AND STGR 26RH. WAS REPAIRED IAW EA 22-C7-53-0199 REV. IR
